Concentration difficulties effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Concentration difficulties effect occurred in 1%.

Patients statistics on Concentration difficulties side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
140.65
0

Average height in Ft
5′ 6″
0

Average age
43
36

Ciprofloxacin Circle Diagram 8 consumers of 551 reported about Concentration difficulties

  1. Juana G. Decker says:
    3.5 rating

    Ciprofloxacin for Urinary tract infection

    After taking ciprofloxacin was nothing like before. I think I’ve been permanently damaged since then. I could barely walk, I thought I had MS. Muscle and joint pain, tremors, concentration problems, heart problems, incipient meningitis, blurred vision, etc., etc. countless symptoms. In my case, it was attributed to a chronic neuroborreliosis, which I have a lot, yes ALSO, but this remedy makes MUCH worse, or at first causes neurological damage! It only occurred to me in connection now because I got the remedy again. (three years later, again because of a urinary tract infection) and AGAIN after taking EXTREME much worse. What I’ve always interpreted mainly as a bout of Lyme disease. Because I am since (2011) MOST bad, and sometimes VERY bad. I have noticed that it was so bad even after taking it. I do not know if you can ever heal this again. What helps is the antibiotic azithromycin over several weeks, three tablets a week and a good detoxification, for example. with Heidelberger Chlorella algae and homeopathy. In addition, a colon rehabilitation and reconstruction of the intestinal flora with Symbioflor. I would like to make it known to those affected and that the product comes from the market !! It harms many many people !! Even people have taken after taking almost or even completely, the life, as it has a strong effect on the psyche! The remedy belongs IMMEDIATELY forbidden!

  2. Louise T. Collins says:
    4.5 rating

    Ciprofloxacin for Sinusitis

    Because of persistent antritis my doc had ciprofloxacin prescribed me. During the treatment I had no problems with side effects. Only a week later, pain arose in the thumb joints and the Achilles tendon. Later, there was painful inflammation, swelling, and clicking in all the fingers and both wrists, combined with insomnia, lack of concentration, depression, and depressive moods – to an extent that I would never have thought possible as a confident person. For three months I already suffer from the problems. Although the swelling and pain in the fingers and wrists are decreasing, the dull pain and cracking as well as the inflammation in the Achilles tendon continue. At work and in everyday life, I am still severely restricted and sports are still out of the question. So far, unfortunately, nobody could tell me if the symptoms will disappear completely.

  3. Terrance P. Fitzgerald says:
    4.0 rating

    Ciprofloxacin for Inflammation

    Metronidazole 400 made me incredibly tired, the worst was shortly after taking it, since I was completely knocked out for about 3 hours. In addition, but not always every day or after each intake, I had to fight a prolonged dizziness, added to almost always feeling unwell, as if you had to vomit, but this did not happen. My concentration was also disturbed over the period of ingestion. The medication worked very well and the symptoms disappeared.

  4. Richard L. Frisk says:
    3.5 rating

    From my own experience, I can only warn about this drug. I had been prescribed it for a comparatively harmless bladder infection and then had severe damage. It started with pain in the hips and knees when walking. Ultimately, it went so far that I could barely walk in a few days and rely on help with the simplest things (like getting a glass of water). I gradually lost the strength in my hands, arms, feet and legs. My family doctor had fortunately advised me to discontinue the drug. However, he could not help me with the consequential damage and even said I would just fancy it. Thanks to other doctors and health experts, I did not give up and am mostly healed of the side effects. I can go back, do sports and almost have the same concentration as before. What helped me? A doctor who takes me seriously, a healthy diet (especially lots of vegetables and no alcohol) and despite pain and weakness again and again movement. Gentle movements (such as finger exercises in the air) help the body to remove the poison deposited in the tendons. However, you should be careful, because there is also a risk that tendons tear. For those affected, I want to tell you that you should not give up. There is a way to recovery.

  5. Sara R. Wood says:
    5.0 rating

    I got the medicine prescribed for the treatment of bilateral pelvic inflammatory disease and should take it in the morning and in the evening for a meal, because that would be more gentle on my stomach. However, every time after taking a strong nausea with spitting, which is quite uncomfortable if you should use the drug for 10 days. This was accompanied by dizziness, which sometimes made me not get out of bed for hours and circulatory problems, v.a. after getting up, I was always black in front of my eyes. Other side effects included: – Muscle pain in thighs and arms – Headache – Dizziness and shaky hands – Difficulty in concentrating I have often taken antibiotics, but have never had such strong side effects as this product.